Depakote Withdrawal

Depakote Withdrawal

Suffering from strenuous symptoms of Depakote withdrawal is no longer necessary to stop taking Depakote.


Any benefit of Depakote is often negated unless the person is feeling real relief without the consequence of side effects or painful withdrawal when they try to discontinue. We administer Depakote withdrawal help methods to make the process of discontinuation comfortable and sustainable.

Potentially serious Depakote withdrawal symptoms may emerge when consumption of this medication is discontinued; suddenly ending use of this drug can raise the risk of encountering symptoms of Depakote discontinuation and can also increase intensity of the symptoms. Depakote is the brand name for divalproex sodium, an anticonvulsant prescribed for epilepsy and migraines; it is additionally prescribed for bipolar disorder as a mood stabilizer. In order to minimize the chances of developing serious anticonvulsant withdrawal symptoms such as seizures, it is very important to consult a medical rehab or doctor for Depakote withdrawal treatment; it is never advised to try withdrawing from this medication without medical support. The body and mind need time to adjust if this drug is to be discontinued; a slow Depakote taper is very important in lessening the severity of withdrawal symptoms.

One of the most significant and most common antipsychotic withdrawal side effects is having a seizure, even if you take this anticonvulsant medication for bipolar disorder or migraines and have never previously had a seizure; there is the risk of having a seizure while coming off Depakote. These seizures may be very serious, severe, and potentially very hard to control. Other severe withdrawal symptoms include extreme bipolar episodes and excruciating migraines. The probability for each symptom of withdrawal (seizure, bipolar episode, or migraine) to occur may be heightened when you are taking this medication for a condition associated with the symptom(s). In example, a migraine may be more probable to occur during this withdrawal for individuals who take this drug for migraines and for an individual taking this medication for bipolar, bipolar episodes can be more expected to materialize during withdrawal.

However, seizures may occur as side effects of going off of Depakote no matter what the condition the person is taking it for. Many patients have also reported tremors or feeling very shaky, particularly in the hands and arms, during withdrawal from this drug. Dizziness is frequently reported to occur in bouts associated with tremors or shakiness, and a frequently reported side effect of coming off Depakote. Lightheadedness has also been reported, along with heightened anxiety, this drug can also affect hormones that balance mood, people have frequently reported feeling variations in mood, sometimes reportedly leading to anxiety. Additionally, some individuals report mood stabilizer withdrawal can cause irritability and heightened depression (similar to the heightened anxiety symptom).

Having Depakote withdrawal help greatly minimizes the chance of uncomfortable Depakote side effects, and simplifies this process significantly. A person is often put on this drug when they have experienced a manic break, or after other medications have failed to be effective. Though this drug may seem effective on its onset, it is usually not well tolerated as a long-term treatment. The individual on this drug usually is incapable of functioning in life as they desire to, finds goals are hard to set, and may have difficulty perceiving reward. If the drug relieves any of the original symptoms, some individuals may deem unwanted effects from the drug as better than continued hospital visits, or suffering from manic episodes in the case of bipolar disorder.

The precise answer to why symptoms of mental health are occurring is special for each individual, but in most cases; the person has extreme amounts of Dopamine. Dopamine is our neurochemical which controls reward, and too much of dopamine makes everything seem heavily stimulating and can lead to mania. This may occur from neurotoxins producing stimulation to the neurology, or from hereditary issues that are associated with the way that the individual eliminates toxins from their body. Or, a malnourished diet that is lacking nutrients like Niacin, Vitamin C, Zinc and B6, along with food preservatives, a low blood sugar level, and other food problems can cause psychosis; particularly in sensitive individuals.

Our drug rehab searches for medical causes of originating symptoms. First, we do lab testing to see what have causes the symptoms. We often find toxicity to be the cause, so then we work to clear the toxicity out. Our treatment program restricts sugar, processed food, and caffeine, and we use natural supplements to stabilize the neurochemistry, removal of neurotoxins accumulated from environmental sources, customized nutritional therapies, IV amino acid therapies, peer support, personal training, exercise, massage, yoga, and many other healing therapies to offer relief from Depakote withdrawal symptoms. 

Once the individual is stable, sedated and comfortable from the therapies, a Depakote taper can begin and can be adjusted if Depakote withdrawal side effects appear. We encourage you to call us and talk so you can get a better idea of the kind of Depakote withdrawal help which is available.


Antipsychotic Withdrawal Success Video

Ryans Success Story

Watch the video of how Ryan was trapped on antipsychotics and in and out of hospitals for 10 years and gets free ...

Call us today to find out how we can help you too.

The path to becoming medication free begins with your first step.

Our advisors are standing by 7 days a week: 7:00 am to 7:00 pm.

What will it take for you to beat your medication dependency?

Financing Available & Private Insurance Accepted

Our overall costs are half that of traditional programs yet we provide you with customized holistic inpatient residential treatment programs of personalized care from a licensed facility and recovery team that really cares about you and your health. We have limited space available so contact us today for a FREE Consultation to determine your costs and our next available admission dates.

There is an alternative to meds ... and we are it.